# SDR GLBA20101008H

- Difficulty date: October 6, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 120096
- Aircraft time: 39,145 hours, 42,028 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUNTINE INSP MX FOUND A 2" CRACK IN THE RT WING SKIN, LOWER SIDE, WS YA-4533.5, STARTING FROM AFT OTBD CORNER OF THE PRESSURE FUELING ACCESS PANEL.  MAINTENANCE REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS I.A.W. EO 10-120-57-003. MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.
